MathSciNet Relay Station
MathSciNet bibliographic data
MR2183259 53D55 (14D15 16S80)
Yekutieli, Amnon Deformation quantization in algebraic geometry. Adv. Math. 198 (2005), no. 1, 383–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement